# SDR SWIA201023707

- Difficulty date: February 16, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 18,468 hours, 16,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FORWARD EMERGENCY EXIT LIGHT INOP.  (FLT 6735)  RELAMPED EMERGENCY LIGHT.
